# SDR QXEA200603019

- Difficulty date: November 22, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 12,404 hours, 9,134 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Control Valve
- Part number: 4100S03101
- Condition: Sticking
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAX FLIGHT NR 2420: CABIN WOULD NOT PRESSURIZE.  DIFFERENTIAL OF 0.2 PSI MAX WAS ACHIEVED WITH BLEED MAX.  EMERGENCY CHECKLIST NO HELP.  MAINTENANCE INSPECTED AND FOUND AFT CARGO DOOR SEAL WOULD NOT INFLATE DUE TO AFT CARGO DOOR SEAL CONTROL VALVE WAS STICKING AND NOT ALLOWING SEAL TO INFLATE.  REMOVED AND REPLACED AFT CARGO DOOR SEAL CONTROL VALVE IAW Q400 AMM TASK 52-31-31-000-801 AND 52-31-31-400-801.  PRESSURIZED AIRCRAFT IAW Q400 AMM TASK 21-00-00-863-801 AND 21-00-00-863-802.  OPS CHECK GOOD.  NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.
